# SDR UIEA2019042643951

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,129 hours, 18,732 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Rt Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG VALVE LIGHT ILLUMINATED AFTER ENGINE SHUTDOWN.( PERFORMED FIM 80-11 FAULT TREE 803 START VALVE ILLUMINATED. NO N2 ROTATION & PIMU BITE PER FIM 71-01 FT 810. NO FAULTS NOTED AT THIS TIME. )
